Follow
Abderrahim Jourani
Title
Cited by
Cited by
Year
On the calmness of a class of multifunctions
R Henrion, A Jourani, J Outrata
SIAM Journal on Optimization 13 (2), 603-618, 2002
2172002
Hoffman's error bound, local controllability, and sensitivity analysis
A Jourani
SIAM Journal on Control and Optimization 38 (3), 947-970, 2000
932000
Constraint qualifications and Lagrange multipliers in nondifferentiable programming problems
A Jourani
Journal of Optimization Theory and Applications 81 (3), 533-548, 1994
931994
Approximations and metric regularity in mathematical programming in Banach space
A Jourani, L Thibault
Mathematics of Operations Research 18 (2), 390-401, 1993
911993
Coderivatives of multivalued mappings, locally compact cones and metric regularity
A Jourani, L Thibault
Nonlinear Analysis: Theory, Methods & Applications 35 (7), 925-945, 1999
781999
Metric regularity and subdifferential calculus in Banach spaces
A Jourani, L Thibault
Set-Valued Analysis 3 (1), 87-100, 1995
761995
Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces
A Jourani, L Thibault
Transactions of the American Mathematical Society 347 (4), 1255-1268, 1995
681995
Metric regularity for strongly compactly Lipschitzian mappings
A Jourani, L Thibault
Nonlinear Analysis: Theory, Methods & Applications 24 (2), 229-240, 1995
661995
Approximate subdifferential and metric regularity: the finite-dimensional case
A Jourani, L Thibault
Mathematical Programming 47 (1), 203-218, 1990
661990
Subdifferential conditions for calmness of convex constraints
R Henrion, A Jourani
SIAM Journal on Optimization 13 (2), 520-534, 2002
612002
Sufficient conditions for error bounds and applications
P Bosch, A Jourani, R Henrion
Applied Mathematics and Optimization 50 (2), 161-181, 2004
602004
Conditioning and upper-Lipschitz inverse subdifferentials in nonsmooth optimization problems
O Cornejo, A Jourani, C Zălinescu
Journal of optimization theory and applications 95 (1), 127-148, 1997
581997
Extensions of subdifferential calculus rules in Banach spaces
A Jourani, L Thibault
Canadian Journal of Mathematics 48 (4), 834-848, 1996
511996
Subdifferentiability and subdifferential monotonicity of-paraconvex functions
A Jourani
Control and Cybernetics 25 (4), 1996
451996
Differential properties of the Moreau envelope
A Jourani, L Thibault, D Zagrodny
Journal of Functional Analysis 266 (3), 1185-1237, 2014
442014
Reduction of sweeping process to unconstrained differential inclusion
T Haddad, A Jourani, L Thibault
Pac. J. Optim. 4 (3), 493-512, 2008
392008
Strategic behavior and partial cost sharing
SD Flåm, A Jourani
Games and Economic Behavior 43 (1), 44-56, 2003
382003
The approximate subdifferential of composite functions
A Jourani, L Thibault
Bulletin of the Australian Mathematical Society 47 (3), 443-455, 1993
371993
Moreau-Yosida regularization of state-dependent sweeping processes with nonregular sets
A Jourani, E Vilches
Journal of Optimization Theory and Applications 173 (1), 91-116, 2017
352017
Positively α-far sets and existence results for generalized perturbed sweeping processes
A Jourani, E Vilches
J. Convex Anal 23 (3), 775-821, 2016
322016
The system can't perform the operation now. Try again later.
Articles 1–20